# SDR AU510001978

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna A152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Part number: 4224152
- Condition: Corroded
- Location: Rt Wing
- Part time: 9,645 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPAR ANGLE CONTAINED AREAS OF HEAVY CORROSION BETWEEN THE MATING FACES OF THE ANGLE AND SPAR CHANNEL AND THE ANGLE AND THE SPAR STRAP.  CORROSION WAS MAINLY LOCATED IN THE AREA OF THE TANK BAY.
